Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Huybrechts, Daniel / Hwang, Jun-Muk / Williamson, Geordie


IMPACT FACTOR 2018: 1.859

CiteScore 2018: 1.14

SCImago Journal Rank (SJR) 2018: 2.554
Source Normalized Impact per Paper (SNIP) 2018: 1.411

Mathematical Citation Quotient (MCQ) 2018: 1.55

Online
ISSN
1435-5345
See all formats and pricing
More options …
Volume 1845, Issue 29

Issues

Theoria novi multiplicatoris systemati aequationum differentialium vulgarium applicandi. (Cont. dissert.)

C.G.J. Jacobi
Published Online: 2009-12-14 | DOI: https://doi.org/10.1515/crll.1845.29.333

About the article

Published Online: 2009-12-14

Published in Print: 1845-01-01


Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal), Volume 1845, Issue 29, Pages 333–376, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/crll.1845.29.333.

Export Citation

Walter de Gruyter.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[2]
J. Llibre and Ch. Pantazi
Journal of Mathematical Physics, 2009, Volume 50, Number 10, Page 102705
[3]
M.C. Nucci and G. Sanchini
Symmetry, 2015, Volume 7, Number 3, Page 1613
[4]
M. C. Nucci
International Journal of Modern Physics: Conference Series, 2015, Volume 38, Page 1560076
[5]
A Ghose Choudhury and Partha Guha
Journal of Physics A: Mathematical and Theoretical, 2013, Volume 46, Number 16, Page 165202
[6]
М К Нуччи and Maria Clara Nucci
Теоретическая и математическая физика, 2007, Volume 151, Number 3, Page 495
[7]
М К Нуччи and Maria Clara Nucci
Теоретическая и математическая физика, 2005, Volume 144, Number 2, Page 394
[8]
М К Нуччи and Maria Clara Nucci
Теоретическая и математическая физика, 2009, Volume 160, Number 1, Page 168
[9]
Ira M Gessel
Journal of Combinatorial Theory, Series A, 1987, Volume 45, Number 2, Page 178

Comments (0)

Please log in or register to comment.
Log in